MathSciNet Relay Station
MathSciNet bibliographic data
MR2499747 34B10
Zhang, Kemei; Xie, Xue-Jun Existence of sign-changing solutions for some asymptotically linear three-point boundary value problems. Nonlinear Anal. 70 (2009), no. 7, 2796–2805.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement